Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking oxycodone and advil after rectal surgery. On stool softeners. Other options?

I am taking oxycodone and advil after my reectal surgery. Today the pain is every stronger after the bowel movement . Not much straining as I am on stool softeners. I took the pain killers (400mg ibuprofen and 2x5mh of oxycodone) 1.5h ago and feel little effect. What are my options? Will taking 4mg of hydromorphone help ease the pain?
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi mshirokov,
Welcome to healthcare magic!
Pain control is important in post-surgical period.
You should continue current medicine, you can add tablet paracetamol 650 mg as required basis and tablet tramadol50 mg. If you ask your pharmacist you can get a combination of both called Ultracet/ultramol. Another medicine that can be helpful is a local anesthetic gel called xylocaine jelly which can be applied locally for pain.
I hope you would get benefited with my advise.
Wish you a good health.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor